| Catalog Number |
109789 |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Code |
Tissue Damage (2104)
| Date of Event |
07/23/2015
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.
Event or Problem Description
(b)(4).The dentist reported that 4 months after the dental implant was installed in intraoral region #20 it was verified its non- osseointegration.Twenty-five (25) ncm of primary stability was achieved and immediate load was not performed.Patient presented bone type ii.